# SDR DXTA200601617

- Difficulty date: September 26, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- Aircraft time: 20 hours, 15 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Mixing Valve
- Part number: C100169
- Part serial: 1265A
- Condition: Faulty
- Location: Mlg Brakes
- Part time: 20 hours, 15 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CO-PILOTS BRAKE FAILED.  INITIALLY HARD BRAKES WITH NO BRAKING.  RIGHT PEDAL WENT TO FLOOR, THEN WITH 3 PUMPS, HAD BRAKES, BUT A/C SHUTTERED TO A STOP WITH SEVERE RUMBLE NOTICED.  GAINED ACCESS TO BRAKE MIXING VALVES.  REMOVED FAULTY RT MIXING VALVE P/N C100169, S/N 1265A.  INSTALLED NEW MIXING VALVE P/N C100169, S/N 1296A.  BLED BRAKES NUMEROUS TIMES IAW HAWKER 400XP MM CHAPTER 32-40-00.  REINSTALLED ALL PANELS AND PARTS REQUIRED TO BE REMOVED.  REFERENCING 400XP MM CHAPTERS 06-50-00, 20-00-00 & 25-11-00.  OPS/ LEAK CHECK C/W.  BOTH CHECK GOOD.
